A+Health Ibuprofen 200 Mg Softgels, Pain Reliever/Fever Reducer (NSAID), 300 Count

A+Health Ibuprofen 200 Mg Softgels, Pain Reliever/Fever Reducer (NSAID), 300 Count

Product ID: B07Q41WY7F Condition: New

Selected Option: 300 Count
Variations
Sold Out

Product Description

A+Health Ibuprofen 200 Mg Softgels, Pain Reliever/Fever Reducer (NSAID), 300 Count

  • ACTIVE INGREDIENT IBUPROFEN 200MG: Contains active ingredient Ibuprofen 200mg (nonsteroidal anti-inflammatory drug)—compare to the active ingredient in Advil Liquid-Gels
  • TEMPORARY PAIN RELIEF: Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis
  • SOFTGELS: Each bottle contains 300 softgels, which are liquid-filled capsules
  • GREAT VALUE: Provides temporary relief from most common aches and pains at a great value
  • DON'T LET PAIN GET IN YOUR WAY: Whether you have minor arthritis pain or other aches or pains, you can find relief with A+Health Ibuprofen 200mg Softgels

Our A+ Health Ibuprofen Softgels are designed to reduce fever symptoms and provide temporary relief from minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis. Proudly made in the USA, A+ Health Ibuprofen Softgels contain the active ingredient Ibuprofen 200mg which compares to the active ingredient in Advil Liquid-Gels. Ibuprofen is an NSAID (nonsteroidal anti-inflammatory drug) that is designed to reduce fever symptoms and alleviate aches, pain and inflammation. Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen Softgels.

Technical Specifications

Country
USA
Brand
A+Health
Manufacturer
Bionpharma Inc.
PartNumber
IBU300
Model
IBU300
Color
Blue
IsAdultProduct
Height
4.84
Length
2.75
Weight
0.6
Width
2.75
ReleaseDate
2019-03-27T00:00:01Z
Size
300 Count
NumberOfItems
1